Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 263, NWS Tulsa, OK

May 12, 2011Craig County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 4:50 PM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 4:50 PM CDT (21:50 UTC)
Expired
May 12, 2011, 5:30 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:00 PM CDTHAIL 1.255 Nw Pryor, OK
May 12, 5:27 PM CDTHAIL 1Big Cabin, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KTSA 122150
SVRTSA
OKC035-097-131-122230-
/O.NEW.KTSA.SV.W.0263.110512T2150Z-110512T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 530 PM CDT

* AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  PRYOR...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PRYOR...
  ADAIR...PENSACOLA...BIG CABIN...WHITE OAK AND LANGLEY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3652 9500 3649 9501 3617 9538 3626 9556
      3666 9531
TIME...MOT...LOC 2151Z 223DEG 37KT 3633 9541

$$
1 follow-up statement
288 
WWUS54 KTSA 122205
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU MAY 12 2011

OKC035-097-131-122230-
/O.CON.KTSA.SV.W.0263.000000T0000Z-110512T2230Z/
CRAIG OK-MAYES OK-ROGERS OK-
505 PM CDT THU MAY 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN ROGERS...NORTHERN MAYES AND SOUTHERN CRAIG COUNTIES...

AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAIR...MOVING
NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF HALF DOLLARS WEST OF PRYOR.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...
PENSACOLA...BIG CABIN...WHITE OAK AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 260 AND 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3652 9500 3649 9501 3629 9542 3644 9545
      3666 9531
TIME...MOT...LOC 2205Z 216DEG 33KT 3644 9531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 44 minutes earlier.

Area forecast discussion, May 12, 4:06 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU MAY 12 2011

.DISCUSSION...
CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD
FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE
THE MAIN CONCERN WITHIN THE FORECAST PACKAGE.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP
MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY
WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER
TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
CWA UNTIL 3Z.

THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS
EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING.
THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE
BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE
THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF
THE UPPER LEVEL TROF EXITS TO THE EAST.

BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM
WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE
TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A
SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE
TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST
FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE
ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST
OF THE REGION.

WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE
SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR
TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE
ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO
BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP
OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE
CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF
OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  66  47  66 /  50  30  10   0
FSM   59  70  49  68 /  60  20  20  10
MLC   54  68  48  67 /  50  10  10   0
BVO   52  65  45  65 /  40  30  10  10
FYV   54  65  45  64 /  60  30  30  10
BYV   56  67  47  62 /  60  30  30  10
MKO   54  67  46  66 /  50  20  10   0
MIO   53  65  47  64 /  60  40  20  10
F10   53  67  47  67 /  50  10  10   0
HHW   58  72  51  69 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU MAY 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
427 PM CDT THU MAY 12 2011

...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE
THIS AFTERNOON INTO THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON
AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING HAIL AND STRONG WINDS.  THESE STORMS WILL INCREASE
IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST
ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY
CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF
STRONGER WINDS ALOFT.  THESE WINDS WILL FAVOR SUPERCELLS
WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR
LARGER HAIL.  THESE STORMS MAY CONGEAL INTO LINE SEGMENTS
AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF
DAMAGING WINDS.  A TORNADIC RISK WILL ALSO EXIST...THOUGH
WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE
EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE
STORM COVERAGE WILL BE HIGHEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR
NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.  DRY AND COOL WEATHER WILL PREVAIL
THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM
CHANCES FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 3:30 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     7 NNW INOLA             36.24N 95.56W
05/11/2011  E70.00 MPH       ROGERS             OK   NWS EMPLOYEE

            SEVERAL TREES WERE SNAPPED AND LARGE LIMBS WERE BLOWN
            DOWN

0610 PM     TSTM WND DMG     3 S LOCUST GROVE        36.16N 95.17W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
            RELAYED BY EMERGENCY MANAGEMENT.

0730 PM     TSTM WND GST     6 NE WYANDOTTE          36.85N 94.65W
05/11/2011  E65.00 MPH       OTTAWA             OK   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON HIGHWAY 60

&&

EJC
Local storm report, May 12, 3:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     7 WNW PRYOR             36.35N 95.43W
05/11/2011                   MAYES              OK   NWS STORM SURVEY

            LARGE TREE LIMBS WERE SNAPPED

0607 PM     TSTM WND DMG     10 ENE CLAREMORE        36.37N 95.45W
05/11/2011                   ROGERS             OK   NWS STORM SURVEY

            SEVERAL TREES WERE UPROOTED...LARGE TREE LIMBS WERE
            SNAPPED...AND THE ROOFS OF SEVERAL HOMES WERE DAMAGED

0610 PM     TSTM WND DMG     4 E CLAREMORE           36.31N 95.54W
05/11/2011                   ROGERS             OK   AMATEUR RADIO

            SEVERAL BARNS WERE DAMAGED BY STRONG THUNDERSTORM WIND

0650 PM     TSTM WND DMG     WESTVILLE               35.99N 94.57W
05/11/2011                   ADAIR              OK   LAW ENFORCEMENT

            LARGE TREE LIMBS WERE BLOWN DOWN. ESTIMATED 60 TO 65 MPH
            GUSTS PERSISTED FOR ABOUT 8 MINUTES.

0715 PM     TSTM WND DMG     1 S DECATUR             36.32N 94.46W
05/11/2011                   BENTON             AR   BROADCAST MEDIA

            TREES WERE BLOWN DOWN

0720 PM     TSTM WND GST     1 W SPRINGDALE          36.19N 94.15W
05/11/2011  E70.00 MPH       WASHINGTON         AR   STORM CHASER

0725 PM     TSTM WND DMG     SPRINGDALE              36.19N 94.13W
05/11/2011                   WASHINGTON         AR   BROADCAST MEDIA

            TREES WERE BLOWN DOWN

0735 PM     TSTM WND DMG     ROGERS                  36.33N 94.12W
05/11/2011                   BENTON             AR   BROADCAST MEDIA

            TREES AND POWER LINES WERE BLOWN DOWN

0735 PM     TSTM WND DMG     BENTONVILLE             36.37N 94.21W
05/11/2011                   BENTON             AR   PUBLIC

            PRIVACY FENCES WERE DAMAGED AND LARGE TREE LIMBS WERE
            BLOWN DOWN

0737 PM     TSTM WND GST     2 NNE ROGERS            36.36N 94.10W
05/11/2011  M79.00 MPH       BENTON             AR   BROADCAST MEDIA

            A 69 KNOT GUST WAS MEASURED AT ROGERS AIRPORT AIR TRAFFIC
            CONTROL TOWER. RELAYED BY KNWA.

&&

EJC
Special weather statement, May 12, 3:55 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT THU MAY 12 2011

OKZ073-122130-
PITTSBURG OK-
355 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO AND CROWDER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3498 9610 3515 9599 3512 9556 3469 9588
      3470 9610
TIME...MOT...LOC 2055Z 216DEG 27KT 3472 9612

LACY
Special weather statement, May 12, 4:33 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU MAY 12 2011

OKZ057-122215-
CRAIG OK-
433 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CRAIG

AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CENTRALIA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...CENTRAILIA AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9501 3699 9503 3697 9504 3696 9502
      3660 9522 3666 9543 3671 9544 3701 9540
      3700 9501
TIME...MOT...LOC 2133Z 206DEG 26KT 3672 9535
Special weather statement, May 12, 4:44 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU MAY 12 2011

OKZ070-071-073>075-122245-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
444 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH...NORTHERN PITTSBURG AND NORTHWESTERN
     LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE

AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CROWDER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...ENTERPRISE...WHITEFIELD...
EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...
ONAPA...PIERCE...HITCHITA...MCALESTER...SAVANNA...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...FEATHERSTON...
CROWDER...QUINTON...INDIANOLA...CANADIAN...BRIARTOWN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3555 9577 3530 9502 3477 9577 3489 9609
TIME...MOT...LOC 2144Z 217DEG 28KT 3507 9574
Special weather statement, May 12, 4:45 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU MAY 12 2011

OKZ061-062-122215-
MAYES OK-ROGERS OK-
445 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN MAYES AND EASTERN ROGERS

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
TIAWAH...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TIAWAH...PRYOR AND ADAIR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3652 9542 3637 9512 3614 9548 3623 9562
TIME...MOT...LOC 2146Z 220DEG 27KT 3627 9547

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSpecial Weather StatementTSAOttawa33 min
May 12, 3:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 12, 4:04 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 12, 4:33 PM CDTSpecial Weather StatementTSACraig42 min
May 12, 4:41 PM CDTSevere Thunderstorm WarningTSACraig64 min
May 12, 4:44 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg61 min
May 12, 4:45 PM CDTSpecial Weather StatementTSAMayes30 min
May 12, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 12, 4:56 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 12, 5:04 PM CDTSpecial Weather StatementTSASequoyah56 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah52 min
May 12, 5:09 PM CDTSpecial Weather StatementTSACreek51 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee63 min
May 12, 5:15 PM CDTSpecial Weather StatementTSAAdair60 min
May 12, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah51 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa50 min
May 12, 5:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
May 12, 5:36 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa24 min
May 12, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner49 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 12, 6:07 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 12, 6:07 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa38 min
May 12, 6:11 PM CDTSpecial Weather StatementTSAAtoka34 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah64 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningTSAChoctaw31 min
May 12, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner45 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningTSASequoyah53 min
May 12, 6:39 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah66 min
May 12, 6:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 12, 6:47 PM CDTSevere Thunderstorm WarningTSAOttawa28 min
May 12, 6:50 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha24 min
May 12, 6:52 PM CDTSevere Thunderstorm WarningTSAAdair28 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.